# SDR UF6A981021

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5732 - EMERGENCY LIGHTS INOPERATIVE IN LAVATORY AND AFT GALLEY OVERHEAD.  MAINTENANCE REMOVED AND REPLACED LAVATORY AND AFT GALLEY BULB.  SYSTEM OPS CHECKED GOOD.  (X)
